MathSciNet Relay Station
MathSciNet bibliographic data
MR1636589 (99e:28016) 28A80 (28A78)
Solomyak, Boris Measure and dimension for some fractal families. Math. Proc. Cambridge Philos. Soc. 124 (1998), no. 3, 531–546.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement